# SDR SWAA2023011989240

- Difficulty date: January 7, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT FLOOR PROXIMITY LIGHT REQUIRES THRESHOLD INSTALLATION FRONT AND AFT SIDE PER DRAWING  417A5775.   INSTALLED FRONT AND AFT CARPET TO BALLMAT THRESHOLD IAW AMM 25-27-21
